# SDR REXA95060

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403BH
- Make and model: Saab SF340A
- Aircraft serial: 340A060
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Adf Control Head
- Part number: 071128417
- Condition: Smoked
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A, H

## Discrepancy

SMOKE IN COCKPIT FROM CENTER PANEL.  FOUND SMOKE TO BE COMING FROM ADF CONTROL HEAD.  ADF SYSTEM ALREADY DEFERRED.  PULLED AND COLLARED ADF C/B.  (M)
